# SDR R61A201407230912

- Difficulty date: July 23, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14540881001
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SPHERICAL BEARING HOUSING ON RT SIDE OF HORZONTAL STABILIZER IS CORRODED.  MX REPAIRED IAW ETD 2014-170-059928, REV C AND TI -170-14-043, REV B.
